# SDR SWAA2025012388859

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 43,576 hours, 26,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH EXTERIOR EMERGENCY LIGHT AFT OF L1 DOOR INOP<[01] RELAMPED L1 DOOR EXT EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
